# SDR USAAF99038

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543401
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BNA - FLT 793 - EN ROUTE CLT-STL, AT FL310, CREW DETECTED A NOXIOUS SMELL AND THEN SAW SMOKE IN THE COCKPIT.  CREW DESELECTED WINDOW HEAT AND THE ODOR STOPPED.  FLIGHT DIVERTED TO BNA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD.  (M)
